# SDR UALA2011040401629

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,926 hours, 13,595 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 1182
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PRE-DEPARTURE CHECK FOUND HYDRAULIC LEAK COMING FROM VERTICAL FIN.  SUSPECT LEAK COMING FROM RUDDER ACTUATORS.  FOUND HYDRAULIC LEAK COMING FROM CENTER RUDDER PCA ACTUATOR.  FOUND LEAK WITHIN LIMITS AS PER AMM.  LT HYD SYSTEM SERVICED TO FULL.
